Functions of bounded fractional variation and fractal currents

Züst, Roger (2019). Functions of bounded fractional variation and fractal currents. Geometric and functional analysis, 29(4), pp. 1235-1294. Springer 10.1007/s00039-019-00503-6

[img] Text
Züst2019_Article_FunctionsOfBoundedFractionalVa.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (895kB) | Request a copy
[img]
Preview
Text
1802.07125.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (788kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Züst, Roger

Subjects:

500 Science > 510 Mathematics

ISSN:

1016-443X

Publisher:

Springer

Language:

English

Submitter:

Michel Arthur Bik

Date Deposited:

06 Feb 2020 12:26

Last Modified:

05 Jun 2020 02:30

Publisher DOI:

10.1007/s00039-019-00503-6

ArXiv ID:

1802.07125

BORIS DOI:

10.7892/boris.139946

URI:

https://boris.unibe.ch/id/eprint/139946

Actions (login required)

Edit item Edit item
Provide Feedback